American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F36) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. A. Dynnikov and V. A. Shastin. On independence of some pseudocharacters on braid groups. St. Petersburg Math. J. 24 (2013) 863-876.
Abstract, references, and article information
View Article: PDF

[2] S. V. Duzhin. Conway polynomial and Magnus expansion. St. Petersburg Math. J. 23 (2012) 541-550.
Abstract, references, and article information
View Article: PDF

[3] V. Vershinin. On the singular braid monoid. St. Petersburg Math. J. 21 (2010) 693-704. MR 2604561.
Abstract, references, and article information
View Article: PDF

[4] A. V. Malyutin. Operators in the spaces of pseudocharacters of braid groups. St. Petersburg Math. J. 21 (2010) 261-280. MR 2553045.
Abstract, references, and article information
View Article: PDF

[5] A. V. Malyutin. Pseudocharacters of braid groups and prime links. St. Petersburg Math. J. 21 (2010) 245-259. MR 2549454.
Abstract, references, and article information
View Article: PDF

[6] A. V. Malyutin. On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid. St. Petersburg Math. J. 18 (2007) 1011-1020. MR 2307359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1